Compartmental systems with pipes

I. Györi, J. Eller

Research output: Article

26 Citations (Scopus)

Abstract

This paper presents a generalization of the classical compartmental models using the concept of "pipes" between the compartments and taking into account the time needed for the material to pass through these pipes. A general linear delay differential system describing such models is derived and some properties of its solutions-such as nonnegativity, boundedness, stability-are established. For stationary and asymptotically stationary systems the asymptotic solution is obtained, too. The theory presented generalizes several earlier results concerning more special equations.

Original languageEnglish
Pages (from-to)223-247
Number of pages25
JournalMathematical Biosciences
Volume53
Issue number3-4
DOIs
Publication statusPublished - ápr. 1981

    Fingerprint

ASJC Scopus subject areas

  • Statistics and Probability
  • Modelling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Cite this